# SDR N6WA20100720

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 12,943 hours, 9,065 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL CH 1/2 FAIL CAUTION MESSAGE IN FLIGHT.  R & R FUEL QUANTITY GAUGING COMPUTER IAW AMM 28-41-22, OPS CHECK GOOD AT THIS TIME.
